# SDR DL73K011699

- Difficulty date: October 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- Aircraft time: 48,798 hours, 38,481 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577882
- Condition: Dented
- Location: Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK AND DENT WERE FOUND AT THE LOWER HINGE CUTOUT OF THEAFT GALLEY DOOR.  THE DAMAGES WERE CUTOUT AND A DOUBLER,    TRIPLER, AND QUADRUPLER WERE INSTALLED.  THE DAMAGE WAS     FOUND AT HMV.
